| Model Number |
CNWET3 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, the lens had a scratch due to loading error and had been removed.Additional information has been requested.